MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD PRECISIONGLIDE¿ INTRADERMAL BEVEL NEEDLE; HYPODERMIC SINGLE LUMEN

BECTON DICKINSON AND COMPANY BD PRECISIONGLIDE¿ INTRADERMAL BEVEL NEEDLE; HYPODERMIC SINGLE LUMEN
Catalog Number 305110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufactured date is unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Medical device expiration date is unknown.Initial reporter state: address information was not able to be obtained, therefore, (b)(6) was used as a place holder.
 
Event or Problem Description
It was reported that during use the bd luer-lok¿ 1-ml syringe needle broke off.The following information was provided by the initial reporter: "material#: 305110, batch#: unknown.It was reported by customer that the needle broke off.Verbatim: lot: unk: externalref: (b)(4): caller reported the needle broke off.".

Brand Name
BD PRECISIONGLIDE¿ INTRADERMAL BEVEL NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14620099
Report Number1911916-2022-00288
Device Sequence Number4347114
Product Code FMI
UDI-Device Identifier00382903051106
UDI-Public00382903051106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K874414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age19 YR
Patient SexFemale